# SDR AALA202302070621

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 22,469 hours, 10,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Loose
- Location: Zone 800 -
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN OR CLOSE.  MAINTENANCE FOUND LOOSE DOOR FRAME SCREWS , SECURED SCREWS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. PER AMM 52-51-11.
